# SDR FDEA202405070606

- Difficulty date: May 7, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N670FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 777
- Aircraft time: 36,900 hours, 20,470 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR ON MAIN DECK CARGO COMPARTMENT FR28 CROSSBEAM BETWEEN -Y450 AND   -Y953 REQUIRES EVALUATION FOR CONFORMITY THE EXISTING REPAIR ON MAIN DECK CARGO COMPARTMENT FR28 CROSSBEAM BETWEEN -Y450   AND -Y953 WAS EVALUATED AND REPAIRED IT PER EA: 6-5321-57524 B P4, UPGRADED TO MAJOR   REPAIR, TITLE: FUSELAGE - CARGO COMP FLOOR - MAIN CARGO DECK FLOOR BEAM WEB   STIFFENER CRACK REPAIR ON FR28/FR29/FR30 BETWEEN -Y450 AND -Y953. EO: 6-5100-7-5000 D7   PT1 WAS COMPLETED, TITLE: STRUCTURES - REPAIR CATALOG - A300/A310 REPAIR   IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707. THE REPAIR WAS CATEGORY "A"   AND WAS CLASSIFIED AS MAJOR PER GMM 6-2-100. SEE WRI 53214960 FOR WORK DETAIL
